Facebook Pixel
EmpowHER Guest


By Anonymous April 27, 2015 - 12:07am
Rate This

Hey there. i had the Implanon removed on 10th of Feb and i had a period on the 12th April and i have just started another period on on the 26th of April. I have a ovarian cyst but the gynecologists has deemed it normal and it will go away by itself, is this what has caused me to have my period again?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post. 

Some women can take up to 3 months to get a normal cycle after they come off birth control. This may be the case with you. Check into side effects of coming off this birth control (you can google it's website) to see if this can happen - I suspect it can. 

I know it's very irritating but it's caused by a change in your hormonal system now that your body's menstrual cycle isn't on hormonal pills anymore. 



April 27, 2015 - 4:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!